MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.transproceed.2010.02.029

Медицинская библиотека · Transplantation proceedings · 2010

Posttransplantation calcineurin inhibitor-induced hemolytic uremic syndrome: single-center experience.

Said T, Al-Otaibi T, Al-Wahaib S, Francis I, Nair M P, Halim M A, El-Sayed A, Nampoory M R N

СтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Calcineurin inhibitor (CNI) induced HUS, although rare, can be a serious complication of renal transplantation. Classical syndrome of microangiopathic hemolytic anemia, thrombocytopenia, and acute renal injury may not be fully manifested.

METHODS

We retrospectively analyzed our data in 950 kidney recipients under follow-up in our center (1994-2008). We reviewed the kidney biopsies performed for these patients to exclude conflicting diagnoses like antibody mediated rejection.

RESULTS

HUS was diagnosed in 12 patients (1.26%). None of them had HUS as the original kidney disease. Cyclosporine was the primary immunosuppression in 9 and tacrolimus in 3 patients. The median day of onset was 7 days. Manifestations were anemia (100%), thrombocytopenia (75%), elevated reticulocyte count (62.5%), fragmented red blood cells (8.3%), elevated lactate dehydrogenase (LDH) enzyme (83.3%), increased fibrin degradation product (FDP) (83.3%), reduced haptoglobin level (42.9%) and hyperbilirubinemia (25%). CNI elimination was the first step in the management. Transfusion of fresh frozen plasma (FFP) was used in 10 patients and plasma exchange with FFP in the other two. All grafts recovered function. Cyclosporine or tacrolimus were reintroduction in two patients after complete clinical and laboratory recovery. Both patients developed recurrence of HUS. While the former did not the latter did recover on further treatment of HUS.

CONCLUSION

Anemia, thrombocytopenia, elevated LDH and FDP are the most frequent manifestations of HUS. Early CNI elimination and fresh plasma transfusion can revert CNI induced HUS and save the graft. Reintroduction of CNI may be deleterious to the graft and should be avoided.

Для цитирования: Said T, Al-Otaibi T, Al-Wahaib S, Francis I, Nair M P, Halim M A, El-Sayed A, Nampoory M R N. Posttransplantation calcineurin inhibitor-induced hemolytic uremic syndrome: single-center experience.. Transplantation proceedings. 2010. DOI: 10.1016/j.transproceed.2010.02.029.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.